# SDR ARWA20021107

- Difficulty date: November 18, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 74,669 hours, 24,433 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 10112301
- Part serial: 6740451
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A, J

## Discrepancy

LOG PAGE # 502922.  DISCREPANCY:  ON CLIMB OUT OF MIA AT 8.0, OBSERVED QUANTITY DROPPED TO STAND PIPE WITH RESERVE LOW AND AILERON AND RUDDER REVERSION LITES ON; EMERGENCY CHECK LIST ACCOMPLISHED, FUEL DUMPED TO MAX LANDING WEIGHT PER ABN CHECK LIST.    CORRECTIVE ACTION: FOUND HORIZONTAL STABILIZER AND RUDDER HYDRAULIC PRESSURE ACCUMULATOR LEAKING.  REMOVED AND REPLACED HYDRAULIC PRESSURE ACCUMULATOR IAW MM 27-41-11.  OPS NORMAL, NO LEAKAGE NOTED.  ALSO BLEEDED BOTH ENGINE DRIVEN HYDRAULIC PUMPS IAW MM 29-10-12.  OPS CHECK NORMAL IAW MM 12-30-1.
